# SDR IXXA0200069S

- Difficulty date: May 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Aft Passenger
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED AT FUSELAGE STATION 15OO, AFT PASSENGER DOOR FRAME AT THE LOWER AFT CORNER.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGE AREA, FABRICATION AND INSTALLATION OF A NEW INTERNAL REPAIR ANGLE AND FRAME IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
